Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
136 Doctors are Online

Is it my periods that I got after taking an I pill ?

Due to unprtotected sex i had an ipill and within a weeks time I got my periods, I mean which is 12 days in advance to my regular cycle. Do i have to consult a doctor as I have read in the leaflet that there is a chance of bleeding???Please provide me an answer
Asked On : Sun, 22 May 2011
Answers:  1 Views:  91
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi, Welcome to HealthcareMagic Forum.
Is this the first time which has happened to you? If yes, it could be due to I-Pill. Kindly don't worry as it is not a serious issue, until the bleeding is so sever that it is causing you change more than 3 pads per day or it is causing severe abdominal pain. If this is happening, you should be seeing your Doctor, so that she can examine you and Prescribe medications if necessary. If not, just relax and wait for your next periods. Chances are that you may miss your Next periods as it known to cause hormonal imbalance. Don't panic then, if you don't get them for a week or so, get a Urine Pregnancy test using a Early morning urine sample, it will turn out negative, if you have taken i pill, within 72 hours of Unprotected sex.

Wish you Good Health, Take Care.
Answered: Sun, 22 May 2011
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor